Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 113, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 23, 2007, 4:27 PM CDT for Grayson County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2007, 4:27 PM CDT (21:27 UTC)
- Expired
- Jun 23, 2007, 5:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Grayson County, KY
The radar
The Louisville radar (KLVX), 77 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 555 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 232127
SVRLMK
KYC085-232200-
/O.NEW.KLMK.SV.W.0113.070623T2127Z-070623T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM CDT SAT JUN 23 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 500 PM CDT...
* AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR CANEYVILLE..AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PINE KNOB BY 435 PM CDT...
SHORT CREEK BY 440 PM CDT...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
LAT...LON 3743 8663 3740 8661 3736 8644 3755 8628
3759 8655
$$
SCHOTT2 follow-up statements
000
WWUS53 KLMK 232148
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT SAT JUN 23 2007
KYC085-232200-
/O.CON.KLMK.SV.W.0113.000000T0000Z-070623T2200Z/
GRAYSON KY-
447 PM CDT SAT JUN 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN GRAYSON COUNTY...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SHORT CREEK...OR ABOUT
36 MILES NORTH OF BOWLING GREEN...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
JUST NORTH OF SHORT CREEK AT 450 PM CDT
5 MILES WEST OF LEITCHFIELD AT 450 PM CDT
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3743 8663 3740 8661 3736 8644 3755 8628
3759 8655
$$
SCHOTT000
WWUS53 KLMK 232203
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT SAT JUN 23 2007
KYC085-232212-
/O.EXP.KLMK.SV.W.0113.000000T0000Z-070623T2200Z/
GRAYSON KY-
502 PM CDT SAT JUN 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GRAYSON COUNTY EXPIRED
AT 500 PM CDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING.
DO NOT GO NEAR DOWNED POWER LINES. REPORT DAMAGE TO LOCAL LAW
ENFORCEMENT AND HAVE THEM RELAY THE REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE IN LOUISVILLE.
LAT...LON 3743 8663 3740 8661 3736 8644 3755 8628
3759 8655
$$
SCHOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:56 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 23, 1:56 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 256 PM EDT SAT JUN 23 2007 .SHORT TERM (TONIGHT AND SUNDAY)... ISOLATED TO SCATTERED CONVECTION CONTINUES TO DEVELOP ACROSS THE DISTRICT THIS AFTERNOON. ONE BATCH IS MOVING TOWARD THE BLUEGRASS REGION OF CENTRAL KENTUCKY WHILE MORE SCATTERED CONVECTION WAS NOTED ACROSS SOUTHERN KENTUCKY. EXPECT THIS ACTIVITY TO CONTINUE THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. SHORT TERM MODEL GUIDANCE IS IN PRETTY GOOD AGREEMENT THIS AFTERNOON. ALL THE MODEL GUIDANCE INCLUDING OUR LOCAL WRF RUN SUGGEST CONVECTION WILL DECREASE IN COVERAGE EARLY THIS EVENING WITH SOME RENEWED DEVELOPMENT LATER TONIGHT. THIS COULD BE A SIGNAL FROM THE MODEL BRINGING IN UPSTREAM CONVECTION. OUR LOCAL WRF RUN SUGGEST BEST CHANCES OF PRECIP EXTENDING FROM BWG NE THROUGH THE LEXINGTON AREA BETWEEN 03-09Z TONIGHT AND THEN QUICKLY DYING OUT BY SUNRISE. FOR THIS FORECAST WE PLAN ON KEEPING CHC POPS IN TONIGHT FOR MUCH OF REGION. NOT EVERYONE WILL SEE RAIN...BUT SOME WILL AND THOSE WHO GET IT...COULD GET A NICE AMOUNT. OVERNIGHT LOWS WILL BE RATHER MILD BUT TYPICAL FOR SUMMER. LOWS IN THE UPPER 60S TO THE LOWER 70S SEEM REASONABLE. FOR SUNDAY...MODELS HAVE INCREASED PRECIPITATION CHANCES OVER THEIR 00Z COUNTERPARTS. BAGGY H5 TROF TO OUR WEST IS FORECAST TO DROP SOUTH ACROSS MO. THIS FEATURE WILL BE CLOSE ENOUGH TO US...ALONG WITH SFC BOUNDARY TO PROMOTE SCT CONVECTION ACROSS THE REGION TOMORROW. TEMPS WILL BE WARM AGAIN WITH MID TO UPPER 80S ACROSS THE NORTH WITH HIGHS AROUND 90 ACROSS THE FAR SOUTH. -MJ .LONG TERM (SUNDAY NIGHT THROUGH SATURDAY)... SUN NGT THRU TUE NGT... STILL A CHC OF STORMS THRU MON...AFTERWARD...DRY...HOT AND HUMID. SOUTHWARD SAGGING/DETACHED SHRTWV TROF AT THE START OF THIS PD...IN THE SEMO/SRN IL VCNTY. THIS FCST POSITION FARTHER EAST THAN PREVIOUS MODEL RUNS. TROF IS STILL PROGGED TO WEAKEN/RETROGRADE INTO MON AS UPR LEVEL HGTS INCREASE...ESPECIALLY ACRS THE SE U.S.. THIS SHUD LIMIT CNVCTN BY MONDAY NIGHT THRU THE END OF THE PD...TIL THEN... ...HOWEVER...THE PROXIMITY OF THIS UPR LVL FEATURE COMBINED WITH SLOW MOVG NEWD MOVG BNDRY WILL PROVIDE WEAK FORCING MECHS IN AN UNSTABLE AMS TO EXTEND CHC POPS INTO THE FORECAST FOR SUN NGT AND MON. STRENGTHENING UPR LVL RIDGE CONTS INTO TUE WITH TROF REMNANTS STILL RETROGRADING TO THE CENTRAL U.S. AND RIDGE AXIS POSITIONED ACRS THE LOWER OH/TN VLYS. WITH PLENTIFUL SUNSHINE AND COMBO OF LOWER TO MID 90 MAX TEMPS AND MID/UPR 60 DEGREE DEWPOINTS...WELL SEE QUITE UNCOMFORTABLE AFTN HEAT INDICES IN THE MID TO UPPER 90S. DK WED THRU SAT... A CHANGE OF AMS WILL OCCUR IN THIS PD (EARLY FRI WITH FROPA) WITH A RETURN TO NEAR OR SLIGHTLY ABV NORMAL TEMPS. ALL MEDIUM RANGE GUID INDICATES HEIGHT FALLS BEGINNING THU...CONTG THRU SAT...WITH ESTABLISHMENT OF LNWV RIDGE ACR THE ROCKES/PLAINS AND LNWV TROF OVER THE ERN OH VLY/NEW ENGLAND. WITH STRENGTHENING NW FLO...FRONT WILL PUSH THRU OUR FA...FOLLOWED BY CANADIAN HIGH PRES FCST TO BE OVER THE GREAT LAKES AND OH VLY BY SAT. FOR WED...THU AND FRI...WILL CONT CHC POPS FOR SCT TSTMS...MAINLY DIURNALLY DRIVEN WED AS RIDGE WEAKENS...HOWEVER FORCING FOR STORM DEVELOPMENT SHUD BE MORE FOCUSED...ESPECIALLY LATE THU AS CANADIAN CDFNT APPROACHES OUR FA. WILL GO WITH HIEST POPS (40) AT THAT POINT...LEANING TOWARD THE ENSEMBLE MEAN. THE MEAN ALSO SHOWS A PREFNTL MAX OF QPF THU AFTN/EVE. THE ENSEMBLES ARE A LITTLE SLOWER WITH FRONTAL MOVEMENT THAN THE OPS GFS AND TRENDED THAT WAY...KEEPING CHC POPS IN THE FCST THRU FRI...THIS CLOSE TO HPC NUMBERS. WILL CONT TO FAVOR HIGHER MAX TEMPS THRU THE PD...CLOSE TO HPC... TIL SOIL MOISTURE MOVES CLOSER TO NORMAL VALUES. DK && .AVIATION (18Z TAF ISSUANCE)... SMALL BATCH OF CONVECTION NOW MOVING THROUGH THE KSDF AREA. WILL CARRY TSRA IN THE TAF THROUGH 19Z. OTHERWISE VERY ISOLATED CONVECTION WILL BE POSSIBLE LATER THIS AFTERNOON. HOWEVER...RELATIVE COVERAGE LOOKS TO BE LOW...SO WILL NOT INCLUDE VCTS IN THE FORECAST AT THIS TIME. CONVECTION IS FCST TO END WITH SUNSET THIS EVENING AND THEN AREAS OF LIGHT FOG WILL BE POSSIBLE. BEST CHANCE OF SEEING THIS WILL BE THE BWG TERM WITH VSBYS FALLING INTO THE MVFR RANGE BETWEEN 09-13Z SUN. -MJ && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jun 23, 3:49 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 449 PM EDT SAT JUN 23 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-240830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 449 PM EDT (349 PM CDT) SAT JUN 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND TONIGHT ACROSS THE OUTLOOK AREA. SOME THUNDERSTORMS MAY APPROACH SEVERE LIMITS WITH GUSTY WINDS AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH FRIDAY AS A COOL FRONT APPROACHES AND MOVES THROUGH THE LOWER OHIO VALLEY. THOSE STORMS SHOULD BE STRONGEST AND MOST WIDESPREAD LATE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO CALL IN THEIR REPORTS WITH THIS AFTERNOON/S THUNDERSTORMS. MJ/DK/13
In the hours before
Special weather statement, Jun 23, 3:13 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 413 PM EDT SAT JUN 23 2007 KYZ081-232045- CUMBERLAND- 313 PM CDT SAT JUN 23 2007 ...STRONG THUNDERSTORM AFFECTING CUMBERLAND COUNTY... AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BREEDING...OR 23 MILES NORTH OF CELINA...AND MOVING SOUTHEAST AT 15 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY HEAVY RAIN. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Local storm report, Jun 23, 3:15 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT SAT JUN 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 2 N PARK CITY 37.12N 86.05W
06/23/2007 M0.75 INCH BARREN KY TRAINED SPOTTER
PENNY SIZE HAIL COVERED THE GROUND IN SPOTS. HAIL FELL
FOR 4 TO 5 MINUTES.
&&
13Special weather statement, Jun 23, 3:21 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 421 PM EDT SAT JUN 23 2007 KYZ062-232045- EDMONSON- 321 PM CDT SAT JUN 23 2007 ...STRONG STORMS AFFECTING EDMONSON COUNTY... AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF BROWNSVILLE TO 9 MILES SOUTHWEST OF MUNFORDVILLE...MOVING EAST AT 15 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL HAIL...AND STRONG GUSTY WINDS OF 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR BEE SPRING BY 330 PM CDT. ALL OF MAMMOTH CAVE NATIONAL PARK WILL BE AFFECTED BY DEADLY LIGHTNING...TORRENTIAL RAIN...AND GUSTY WINDS THROUGH 345 PM CDT. IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM. 13
Special weather statement, Jun 23, 4:17 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 517 PM EDT SAT JUN 23 2007 KYZ026-232215- OHIO- 417 PM CDT SAT JUN 23 2007 ...STRONG STORM AFFECTING NORTHWEST OHIO COUNTY... AT 416 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF LIVERMORE...OR 13 MILES EAST OF CALHOUN...MOVING NORTHEAST AT 10 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR DEANEFIELD BY 510 PM CDT. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
Special weather statement, Jun 23, 4:24 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 524 PM EDT SAT JUN 23 2007 KYZ027-232200- GRAYSON- 424 PM CDT SAT JUN 23 2007 ...STRONG THUNDERSTORM AFFECTING GRAYSON COUNTY... AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHEAST OF MORGANTOWN...OR 29 MILES NORTH OF BOWLING GREEN...AND MOVING NORTHEAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR PINE KNOB BY 430 PM CDT. NEAR SHORT CREEK BY 435 PM CDT. BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY HEAVY RAIN. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Local storm report, Jun 23, 4:26 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT SAT JUN 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 1 W MORGANTOWN 37.22N 86.72W
06/23/2007 BUTLER KY EMERGENCY MNGR
SEVERAL TREES DOWN
&&
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:24 PM CDT | Severe Thunderstorm Warning | LMK | Metcalfe | 36 min |
| Jun 23, 3:00 PM CDT | Severe Thunderstorm Warning | LMK | Metcalfe | 15 min |
| Jun 23, 3:03 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Hart | 42 min |
| Jun 23, 3:38 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 37 min |
| Jun 23, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 15 min |
| Jun 23, 5:10 PM CDT | Severe Thunderstorm Warning | LMK | Larue | 35 min |
| Jun 23, 5:46 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 44 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.